# SDR USAA051019

- Difficulty date: August 17, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N742US
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Engine: Cfmint CFM565B6
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361067500000
- Condition: Delaminated
- Location: Fr 16-20
- Part time: 15,033 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S1 - FLOOR PANEL, 3 INCH X 3 INCH AREA, DELAMINATION.  FLOORBOARD TORN AND DELAMINATED, FR 16 TO 20, Z222 (222EF).  DEFECTIVE PART REPLACED WITH IDENTICAL PART.  (K)
